# SDR CA061108003

- Difficulty date: September 19, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,557 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5042002815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOOR SUPPORT ANGLE P/N UNKNOWN FOUND CRACKED. ANGLE IS PART OF BULKHEAD ASSY. P/N 50420028-15. ANGLE IS LOCATED UNDER CENTRE FLOOR PANEL. (TC NR 20061108003)
